MathSciNet Relay Station
MathSciNet bibliographic data
MR2098094 35K55 (35B05 35B30)
Abdulla, Ugur G. Well-posedness of the Dirichlet problem for the non-linear diffusion equation in non-smooth domains. Trans. Amer. Math. Soc. 357 (2005), no. 1, 247–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement